On the orientation of graphs

Research output: Contribution to journalArticle

45 Citations (Scopus)

Abstract

Let G(V, E) be a finite, undirected graph, and let l(X) be a set function on 2V. When can the edges of G be oriented so that the indegree of every subset X is at least l(X)? A necessary and sufficient condition is given for the existence of such an orientation when l(X) is "convex".

Original languageEnglish
Pages (from-to)251-261
Number of pages11
JournalJournal of Combinatorial Theory, Series B
Volume28
Issue number3
DOIs
Publication statusPublished - Jun 1980

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'On the orientation of graphs'. Together they form a unique fingerprint.

  • Cite this